# SDR CA961216004

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369FF
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Driveshaft
- Part number: 369D2551021
- Condition: Teeth Missing
- Location: Mgb
- Part time: 3,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN DRIVESHAFT INSPECTED DURING 300 HOUR INSPECTION. 7 OUT OF 34 TEETH ON OUTPUT SPLINE TO MAIN TRANSMISSION FOUND CRACKED.
